Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The tensor product problem for reflexive algebras


Author: Jon Kraus
Journal: Bull. Amer. Math. Soc. 23 (1990), 455-460
MSC (1985): Primary 47D25, 46L10
MathSciNet review: 1027903
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 47D25, 46L10

Retrieve articles in all journals with MSC (1985): 47D25, 46L10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15957-9